Tylenol Tylenol Ultra Relief Tough on Headaches eZ Tabs

120 Tablets

$22.99

Tylenol

Tylenol Ultra Relief Tough on Headaches eZ Tabs

120 Tablets
  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getAggregateRating, 26.28ms
  • REVIEWS, PRODUCT
  • bvseo-msg: HTTP status code of 404 was returned;

$22.99

+
Description
TYLENOL® ULTRA RELIEF Tough on Headaches EZTABS® are clinically proven superior headache pain relief*. Containing 500 milligrams of acetaminophen for pain relief plus 65 milligrams of caffeine to enhance it, these tablets offer fast, effective relief of mild to moderate migraine pain and headache. These tablets are unlikely to cause stomach upset. TYLENOL® ULTRA RELIEF Tough on Headaches EZTABS® are easy-to-swallow tablets that come in bottles of 20, 80 or 120 tablets.
 
*Clinical studies have proven that an acetaminophen and caffeine combination relieves headache pain more effectively than acetaminophen alone.     

*Clinical studies have proven that an acetaminophen and caffeine combination relieves headache pain more effectively than acetaminophen alone."   

Dosage: Adult use only (12 years and older): Take one tablet every four to six hours. If pain does not respond to one tablet, take two tablets at the next dose. Do not take more than eight tablets per day.   

Keep out of the reach of children. This package contains enough drug to seriously harm a child. Do not use with other drugs containing acetaminophen. Use the smallest effective dose. Do not take more than the maximum daily dose. Overdose may result in severe or possibly fatal liver damage. Consult a doctor if your symptoms last for more than five days. Avoid other caffeine-containing products. Too much caffeine may cause rapid heart rate, nervousness, or sleeplessness. Ask a doctor or pharmacist before use if you are pregnant or breastfeeding; have chronic alcoholism; have a serious liver or kidney disease; have high blood pressure, glaucoma or overactive bladder syndrome; or use any other medications, including natural health products, prescription drugs, salicylates, or other pain and fever relief medications.
 
Caution: Do not take this product if allergic to acetaminophen. Consult a doctor if you develop allergic reactions such as wheezing, rash, or itching. Use only as directed by a doctor.
 
In case of overdose, call a poison control centre or doctor immediately, even if you do not notice any possible signs or symptoms, such as increased sweating, nausea, vomiting, stomach pain, and loss of appetite.
 
Not a standard dosage unit product.
 
CHILD RESITANT PACKAGE

Warning: Do not use if carton is open or if printed neck seal or inner mouth seal is broken. Store at room temperature, 15–30°C (59–86°F).

Should you require consultation with a pharmacist, you may contact our Well.ca Pharmacist. Please read the label, warnings and inserts provided by the manufacturer and consult your healthcare professional when purchasing medications or natural health products to be sure the product is right for you.
Features
  • Clinically proven superior headache pain relief*
  • Contains the pain reliever acetaminophen
  • Contains the pain relief enhancer caffeine
  • For mild to moderate migraine pain and headache
  • Easy-to-swallow tablets
Ingredients
Medicinal Ingredients (each tablet contains): Acetaminophen 500 mg, caffeine 65 mg. Non-Medicinal Ingredients: Carnauba wax, cellulose, corn starch, FD&C Blue no.2, FD&C Red no.40; hypromellose, iron oxide black, magnesium stearate, polydextrose, polyethylene glycol, propylene glycol, sodium starch glycolate, sucralose, titanium dioxide, triacetin.
Shipping & Returns
  • Unfortunately, due to the nature of this item, we cannot accept any returns.
  • We are only able to ship this item to Canadian customers.
  • This item cannot be shipped to Quebec due to provincial pharmacy regulations.
Click here for more information
  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getReviews, 5.33ms
  • REVIEWS, PRODUCT
  • bvseo-msg: HTTP status code of 404 was returned; HTTP status code of 404 was returned;